MathSciNet Relay Station
MathSciNet bibliographic data
MR1723648 (2000j:05113) 05C80 (05C38 60C05)
Janson, Svante One, two and three times $\log n/n$ for paths in a complete graph with random weights. Random graphs and combinatorial structures (Oberwolfach, 1997). Combin. Probab. Comput. 8 (1999), no. 4, 347–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement